logo image

Adiflam Plus from Leben Labs

[Paracetamol + Ibuprofen]

Strength

Adiflam Plus Paracetamol 500mg, Ibuprofen
400mg

Volume

10

Presentation

Adiflam Plus TAB

Price*

10.00

Adiflam Plus from Leben Labs contains Paracetamol + Ibuprofen

More vital info on Adiflam Plus’s generic

© 2011-2020 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.